stupid side effects


Pharmaceuticals


My doctor put me on a cholesterol lowering drug. It's a statin. I started taking it on a Tuesday evening. Wednesday morning I got an upset stomach, diarrhea and dizziness. I could not leave the house and had to cancel a scheduled important necessary appointment with another doctor, my urologist. I took another dose of the drug Wednesday evening. Thursday morning I had the same side effects: upset stomach, diarrhea and dizziness.

UPDATE: I tried FOUR different statins, with the same bad side effects.

Apparently, at my age, I cannot tolerate statins. The older I get, the less tolerant I get?

In response to side effects, doctors often say: "The benefits of the drug outweigh the side effects." To which I say, "What is the benefit of taking the drug and having lower cholesterol if the side effects prevent me from leaving the house and having a life???" WTF.




No comments:

Post a Comment